Skip to content
My WebMD Sign In, Sign Up
Question
avatar
taylorfarmilette posted:
What kind of birth control are you taking? Have you been taking it for a while or are you new to birth control? Is it a heavy flow?
Was this Helpful?
5 of 12 found this helpful
Reply
 
avatar
liligg responded:
I've been taking Sprintec it makes me have a longer period ( longer than 7 days) and it makes me have a period twice a week which really sucks. I used to take Nortrel but that made me not have a period at all! I'm about to stop taking birth control all together I'm sick of it!
 
avatar
ldspuff responded:
None I am not speculative. I had the scalding of my uterus in 2003. My period stoped after a few months of very light.
 
avatar
ldspuff replied to ldspuff's response:
I am not sexually active. The cramping is back as well. I have been having hot flashes since 2011. So this makes no sense. I am not sure if I should talk to my doctor or not.


Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.